This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.
X
Sudafed Decongestant Tablets contain the active ingredient Pseudoephedrine Hydrochloride. It is designed to ease symptoms associated with colds, flu and allergies and should be taken every 4 hours.
Directions For oral use only.
Take 1 Sudafed Decongestant Tablet with a glass of water every 4-6 hours.
Do not take more than 4 tablets in 24 hours, and if symptoms persist talk to your doctor.
Cautions Do not exceed the stated dose.
If you are pregnant or currently taking any other medicine consult your doctor before taking this product.
Sudafed Decongestant Tablets contain lactose.
If you have been told by your doctor that you are lactose intolerant please check with your doctor before consuming.
Please read the leaflet carefully before taking this medicine.
Ingredients: Pseudoephedrine Hydrochloride (60mg per tablet), Lactose, Microcrystalline Cellulose, Maize Starch, Silica, Magnesium Stearate, Hypromellose, Polyethylene Glycol, Talc, Red Iron Oxide (E172).